# SDR USAA020146

- Difficulty date: March 26, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N779AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434302
- Condition: Delaminated
- Location: T/E Flap
- Part time: 31,974 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN DELAMINATED 13.5 INCHES BY 8 INCHES, 39 INCHES OUTBOARD OF INBOARD EDGE RIGHT INBOARD AFT FLAP.  VACUUM COMPOSITE REPAIR (SHOP) PER SRM 51-70-10.  (M)
